# SDR JIK2008F00006

- Difficulty date: October 16, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N35805
- Make and model: Piper PA-31-350
- Aircraft serial: 318052090
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: LW10161AWL
- Condition: Cracked
- Location: Engine
- Part time: 1,505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON JUNE 26, 2008 IT WAS NOTED THAT THERE WAS A CRACK THAT WENT AROUND THE CIRCUMFERENCE OF THE NR 7 EXHAUST FLANGE.  A NEW MANIFOLD ASSY WAS ORDERED AND INSTALLED.  WHILE REMOVING THE CRACKED ONE, IT WAS DISCOVERED THAT THERE HAD BEEN COMPLETE SEPARATION.  THIS EXHAUST MANIFOLD IS A PMA PART FOR THE ENGINES, AND WAS INSTALLED NEW AT OVERHAUL 1505 HOURS PRIOR.  IT WAS NOTED THAT A NEW WELDING TECHNIQUE HS BEEN USED RECENTLY IN THE FLANGE AREA.  (K)
